Nonlinear Torsional Vibrations of Thin-Walled Beams of Open Section

[+] Author and Article Information
C. Kameswara Rao

Department of Mechanical Engineering, Andhra University, Waltair, A.P., India

J. Appl. Mech 42(1), 240-242 (Mar 01, 1975) (3 pages) doi:10.1115/1.3423537 History: Received January 01, 1974; Revised May 01, 1974; Online July 12, 2010


An attempt has been made to derive and solve the governing differential equation of large amplitude torsional vibrations of simply supported doubly symmetric thin-walled beams of open section. Graphs indicating the influence of large amplitudes on nonlinear period of torsional vibrations for various nondimensional beam constants are presented.

Copyright © 1975 by ASME
Your Session has timed out. Please sign back in to continue.





Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In